Thin points for brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 6, p. 749-774
@article{AIHPB_2000__36_6_749_0,
     author = {Dembo, Amir and Peres, Yuval and Rosen, Jay and Zeitouni, Ofer},
     title = {Thin points for brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {6},
     year = {2000},
     pages = {749-774},
     zbl = {0977.60073},
     mrnumber = {1797392},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_6_749_0}
}
Dembo, Amir; Peres, Yuval; Rosen, Jay; Zeitouni, Ofer. Thin points for brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 6, pp. 749-774. http://www.numdam.org/item/AIHPB_2000__36_6_749_0/

[1] Ciesielski Z., Taylor S.J., First passage and sojourn times and the exact Hausdorff measure of the sample path, Trans. Amer. Math. Soc. 103 (1962) 434-452. | MR 143257 | Zbl 0121.13003

[2] Dembo A., Peres Y., Rosen J., Zeitouni O., Thick points for spatial Brownian motion: Multifractal analysis of occupation measure, Ann. Probab. 28 (2000) 1-35. | MR 1755996 | Zbl 01906345

[3] Dembo A., Peres Y., Rosen J., Zeitouni O., Thick points for planar Brownian motion and the Erdös-Taylor conjecture on random walk, Acta Math., to appear. | MR 1846031 | Zbl 1008.60063

[4] Getoor R.K., The Brownian escape process, Ann. Probab. 7 (1979) 864-867. | MR 542136 | Zbl 0416.60086

[5] Gruet J.C., Shi Z., The occupation time of Brownian motion in a ball, J. Theoret. Probab. 9 (1996) 429-445. | MR 1385406 | Zbl 0870.60072

[6] Joyce H., Preiss D., On the existence of subsets of finite positive packing measure, Mathematika 42 (1995) 15-24. | MR 1346667 | Zbl 0824.28006

[7] Kahane J.-P., Some Random Series of Functions, 2nd edition, Cambridge University Press, 1985. | MR 833073 | Zbl 0571.60002

[8] Kaufman R., Une propriété métrique du mouvement Brownien, C. R. Acad. Sci. Paris 268 (1969) 727-728. | MR 240874 | Zbl 0174.21401

[9] Kono N., The exact Hausdorff measure of irregularity points for a Brownian path, Z. W. 40 (1977) 257-282. | MR 458564 | Zbl 0376.60081

[10] Khoshnevisan D., Peres Y., Xiao Y., Limsup random fractals, Elect. J. Probab. 5 (2000), paper 4, 1-24. | MR 1743726 | Zbl 0949.60025

[11] Mattila P., Geometry of Sets and Measures in Euclidean Spaces, Cambridge University Press, 1995. | MR 1333890 | Zbl 0819.28004

[12] Munkres J.R., Topology: A First Course, Prentice-Hall, Englewood Cliffs, NJ, 1975. | MR 464128 | Zbl 0306.54001

[ 13] Orey S., Taylor S.J., How often on a Brownian path does the law of the iterated logarithm fail?, Proc. Lond. Math. Soc. 28 (1974) 174-192. | MR 359031 | Zbl 0292.60128

[14] Perkins E.A., Taylor S.J., Uniform measure results for the image of subsets under Brownian motion, Probab. Theory Related Fields 76 (1987) 257-289. | MR 912654 | Zbl 0613.60071